# SDR UIEA2017093001906

- Difficulty date: October 1, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,135 hours, 19,935 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Blower
- Part number: 033638
- Part serial: A03577
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT MESSAGE AFT DETECTOR FAN.  FOUND THE NR 1 AFT DETECTOR FAN INOPERATIVE.  REMOVED & REPLACED THE SMOKE DETECTOR BLOWER IAW AMM 26-16-02.  OPS CHECKED GOOD.
